# SDR DALA2023100308080

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 106,975 hours, 15,108 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 DURING LAST C-CHECK (02JAN2020) AT STAG, ER/A 584071-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 1602.   ACCOMPLISH ER/A 584071-14AD REV. B SECTION III EXTERNAL HFEC INSPECTION AT AREA 'B' AND AREA 'C' WITHIN 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (2991400)
